# SDR USAA051471

- Difficulty date: December 7, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOORWAY Z-ANGLE CORRODED.  MAJOR REPAIR, REPLACED WITH IDENTICAL PART, IAW SRM 51-10-02 STEP 8.  DEFECT SIZE: .250 X .250 INCH TO 1 X 2 INCH.
